MathSciNet Relay Station
MathSciNet bibliographic data
MR1846199 (2002f:39023) 39A10
Thandapani, E.; Ravi, K.; Graef, J. R. Oscillation and comparison theorems for half-linear second-order difference equations. Comput. Math. Appl. 42 (2001), no. 6-7, 953–960.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement